CaltechAUTHORS
  A Caltech Library Service

Comments on 'A class of codes for axisymmetric channels and a problem from the additive theory of numbers' by Varshanov, R. R.

McEliece, Robert J. (1973) Comments on 'A class of codes for axisymmetric channels and a problem from the additive theory of numbers' by Varshanov, R. R. IEEE Transactions on Information Theory, 19 (1). p. 137. ISSN 0018-9448. https://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit73

[img]
Preview
PDF - Published Version
See Usage Policy.

127kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit73

Abstract

In the above paper [1], Varshamov considers discrete channels with q inputs and q outputs, q being an arbitrary integer.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TIT.1973.1054941DOIArticle
http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumber=22667&arnumber=1054941&count=32&index=14OtherUNSPECIFIED
http://ieeexplore.ieee.org/xpls/abs_all.jsp?isnumber=22667&arnumber=1054941&count=32&index=14OtherUNSPECIFIED
Additional Information:© 1973 IEEE. Reprinted with permission. Manuscript received July 27, 1972.
Issue or Number:1
Record Number:CaltechAUTHORS:MCEieeetit73
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit73
Official Citation:R. McEliece, "Comments on "A class of codes for axisymmetric channels and a problem from the additive theory of numbers" by Varshanov, R. R.," in IEEE Transactions on Information Theory, vol. 19, no. 1, pp. 137-137, January 1973.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6935
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:03 Jan 2007
Last Modified:02 Oct 2019 23:37

Repository Staff Only: item control page